# SDR AALA202309221506

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 75,602 hours, 30,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200 - Fuse
- Part time: 75,602 hours, 30,849 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COM CIDS PANEL UNABLE TO REST CABIN LIGHTS STUCK ON BRIGHT AND UNABLE TO ACTIVATE EMERGENCY LIGHTS FROM CIDS PANEL. MAINTENANCE REPLACED THE FORWARD FLAIGHT ATTENDANTS PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
